Repositorio de producción científica de la Universidad de Sevilla

Stochastic shell models driven by a multiplicative fractional Brownian-motion

 

Advanced Search
 

Show simple item record

dc.creator Bessaih, Hakima es
dc.creator Garrido Atienza, María José es
dc.creator Schmalfuss, Björn es
dc.date.accessioned 2016-07-06T11:16:50Z
dc.date.available 2016-07-06T11:16:50Z
dc.date.issued 2016-04-15
dc.identifier.citation Bessaih, H., Garrido Atienza, M.J. y Schmalfuss, B. (2016). Stochastic shell models driven by a multiplicative fractional Brownian-motion. Physica D: Nonlinear Phenomena, 320, 38-56.
dc.identifier.issn 0167-2789 es
dc.identifier.uri http://hdl.handle.net/11441/43248
dc.description.abstract We prove existence and uniqueness of the solution of a stochastic shell--model. The equation is driven by an infinite dimensional fractional Brownian--motion with Hurst--parameter H∈(1/2,1), and contains a non--trivial coefficient in front of the noise which satisfies special regularity conditions. The appearing stochastic integrals are defined in a fractional sense. First, we prove the existence and uniqueness of variational solutions to approximating equations driven by piecewise linear continuous noise, for which we are able to derive important uniform estimates in some functional spaces. Then, thanks to a compactness argument and these estimates, we prove that these variational solutions converge to a limit solution, which turns out to be the unique pathwise mild solution associated to the shell--model with fractional noise as driving process. es
dc.description.sponsorship Simons Foundation es
dc.description.sponsorship National Science Foundation es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Physica D: Nonlinear Phenomena, 320, 38-56.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Stochastic PDEs es
dc.subject Fractional Brownian-motion es
dc.subject Pathwise solutions es
dc.subject Fractional calculus es
dc.title Stochastic shell models driven by a multiplicative fractional Brownian-motion es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID 283308 es
dc.relation.projectID 1416689 es
dc.relation.publisherversion http://dx.doi.org/10.1016/j.physd.2016.01.008 es
dc.identifier.doi 10.1016/j.physd.2016.01.008 es
dc.contributor.group Universidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferenciales es
idus.format.extent 23 p. es
dc.journaltitle Physica D: Nonlinear Phenomena es
dc.publication.volumen 320 es
dc.publication.initialPage 38 es
dc.publication.endPage 56 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43248
dc.contributor.funder Simons Foundation
dc.contributor.funder National Science Foundation (NSF). United States
Size: 324.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record